hrcak mascot   Srce   HID

Glasnik matematički, Vol. 48 No. 1, 2013.


Datum izdavanja: lipnja 2013.

Objavljen na Hrčku: 4. 6. 2013.
Sadržaj Puni tekst
On geometric progressions on Pell equations and Lucas sequence (str.1-22) engleskipdf 195 KB
Attila Bérczes, Volker Ziegler
Izvorni znanstveni članak
 
Computation of perfect "almost-cuboids" (str.23-29) engleskipdf 89 KB
Allan J. MacLeod
Izvorni znanstveni članak
 
On the Diophantine equation f(n)=u!+v! (str.31-48) engleskipdf 175 KB
Florian Luca
Izvorni znanstveni članak
 
Sums of biquadrates and elliptic curves (str.49-58) engleskipdf 129 KB
Julián Aguirre, Juan Carlos Peral
Izvorni znanstveni članak
 
On zeros of some analytic functions related to the Riemann zeta-function (str.59-65) engleskipdf 112 KB
Antanas Laurinčikas
Izvorni znanstveni članak
 
A result concerning derivations in prime rings (str.67-79) engleskipdf 122 KB
Maja Fošner, Nina Peršin
Izvorni znanstveni članak
 
A note on representations of some affine vertex algebras of type D (str.81-90) engleskipdf 131 KB
Ozren Perše
Izvorni znanstveni članak
 
Commuting automorphisms of some finite groups (str.91-96) engleskipdf 103 KB
S. Fouladi, R. Orfi
Izvorni znanstveni članak
 
Bounded injectivity and Haagerup tensor product (str.97-102) engleskipdf 99 KB
Mohammad Asadi, Alireza Medghalchi, Hamed Nikpey
Izvorni znanstveni članak
 
Strong size properties (str.103-114) engleskipdf 151 KB
Sergio Macías, César Piceno
Izvorni znanstveni članak
 
On Snake cones, alternating cones and related constructions (str.115-135) engleskipdf 274 KB
Katsuya Eda, Umed H. Karimov, Dušan Repovš, Andreas Zastrow
Izvorni znanstveni članak
 
Ważewski's universal dendrite as an inverse limit with one set-valued bonding function (str.137-165) engleskipdf 246 KB
Iztok Banič, Matevž Črepnjak, Matej Merhar, Uroš Milutinović, Tina Sovič
Izvorni znanstveni članak
 
Continuum-chainable continuum which can not be mapped onto an arcwise connected continuum by a monotone epsilon mapping (str.167-172) engleskipdf 101 KB
Pavel Pyrih, Benjamin Vejnar, Luis Miguel García Velázquez
Izvorni znanstveni članak
 
On identifying hyperbolic 3-manifolds as link complements in the 3-sphere (str.173-183) engleskipdf 133 KB
Dubravko Ivanšić
Izvorni znanstveni članak
 
Asymptotic analysis and explicit estimation of a class of stochastic volatility models with jumps using the martingale estimating function approach (str.185-210) engleskipdf 239 KB
Friedrich Hubalek, Petra Posedel
Izvorni znanstveni članak
 
Posjeta: 7.850 *